Loading
Asst.Prof.Dr. Sawian Jaidee

Asst.Prof.Dr. Sawian Jaidee

ภาควิชาคณิตศาสตร์,
Faculty of Science,
Khon Kaen University
37034020800: H-INDEX 2

Documents

TCI อ้างอิงจาก http://www.tci-thaijo.org/

0

SCOPUS

0

PUBMED

0

ISI

0

TCI

Title Author Year SCOPUS PUBMED ISI TCI
1. MERTENS' THEOREM FOR TORAL AUTOMORPHISMS Jaidee, S.
Stevens, S.
Ward, T.B.
2011
2. Automorphisms with exotic orbit growth Stephan Baier
Sawian Jaidee
Shaun Stevens
Thomas Ward
2013
3. The refinement of the summation (Formula presented) using the inclusion-exclusion method Jaidee, S. 2016
4. THE REFINEMENT OF THE SUMMATION Sigma(n <= N) vertical bar n vertical bar(T)/n USING THE INCLUSION-EXCLUSION METHOD Sawian Jaidee 2016
5. SOLVING DIOPHANTINE EQUATIONS (an- 1)(b(m)-1) = x(2) BY USING PELL'S EQUATIONS S. Jaidee
F. Wannalookkhee
M. Janthawee
2018
6. Time-changes preserving zeta functions Sawian Jaidee
Patrick Moss
Tom Ward
2019
Count 4 0 5 0

Title Authors Year Publication name Cited count
< 2015 2016 2017 2018 2019 2020 Total
1. Mertens' theorem for toral automorphisms Jaidee, S.
Stevens, S.
Ward, T.B.
2011 Proceedings of the American Mathematical Society
5 (139), pp. 1819-1824
2. Automorphisms with exotic orbit growth Baier, S.
Jaidee, S.
Stevens, S.
Ward, T.B.
2013 Acta Arithmetica
2 (158), pp. 173-197
3. The refinement of the summation (Formula presented) using the inclusion-exclusion method Jaidee, S. 2016 JP Journal of Algebra, Number Theory and Applications
1 (38), pp. 29-37
4. Time-changes preserving zeta functions Jaidee, S.
Ward, T.B.
2019 Proceedings of the American Mathematical Society
10 (147), pp. 4425-4438

Title Authors Year Journal title

Title Authors Year Journal title Cited count
< 2015 2016 2017 2018 2019 2020 Total
1. MERTENS' THEOREM FOR TORAL AUTOMORPHISMS Sawian Jaidee
Shaun Stevens
Thomas Ward
2011 PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
5.0 (139.0), pp. 1819.0-1824.0
6 0 0 0 0 0 6
2. Automorphisms with exotic orbit growth Stephan Baier
Sawian Jaidee
Shaun Stevens
Thomas Ward
2013 ACTA ARITHMETICA
2.0 (158.0), pp. 173.0-197.0
2 0 0 0 0 0 2
3. THE REFINEMENT OF THE SUMMATION Sigma(n <= N) vertical bar n vertical bar(T)/n USING THE INCLUSION-EXCLUSION METHOD Sawian Jaidee 2016 JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS
1.0 (38.0), pp. 29.0-37.0
0 0 0 0 0 0 0
4. SOLVING DIOPHANTINE EQUATIONS (an- 1)(b(m)-1) = x(2) BY USING PELL'S EQUATIONS S. Jaidee
F. Wannalookkhee
M. Janthawee
2018 JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS
2.0 (40.0), pp. 147.0-151.0
0 0 0 0 0 0 0
5. TIME-CHANGES PRESERVING ZETA FUNCTIONS Sawian Jaidee
Patrick Moss
Tom Ward
2019 PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
10.0 (147.0), pp. 4425.0-4438.0
0 0 0 0 0 0 0

Title Authors Year Journal title

Title Authors NRIIS type Year NRIIS Scholarship

0.03706526756286621